Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 19, Issue 3, 2017
Metadata
 

Sharp stability inequalities for planar double bubbles
Marco Cicalese, Gian Paolo Leonardi and Francesco Maggi
pp. 305–350
Abstract | Full-Text PDF (409 KB) | Metadata

A free boundary problem with log–term singularity
Olivaine S. de Queiroz and Henrik Shahgholian
pp. 351–369
Abstract | Full-Text PDF (201 KB) | Metadata

Numerical investigation of the free boundary regularity for a degenerate advection-diffusion problem
Léonard Monsaingeon
pp. 371–391
Abstract | Full-Text PDF (3609 KB) | Metadata

Some results on anisotropic fractional mean curvature flows
Antonin Chambolle, Matteo Novaga and Berardo Ruffini
pp. 393–415
Abstract | Full-Text PDF (284 KB) | Metadata

Hysteresis in porous media: Modelling and analysis
Ben Schweizer
pp. 417–447
Abstract | Full-Text PDF (4277 KB) | Metadata

On the propagation of a periodic flame front by an Arrhenius kinetic
Nathaël Alibaud and Gawtum Namah
pp. 449–494
Abstract | Full-Text PDF (389 KB) | Metadata